Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Gaseous. Get severe headache, bodyache, sore throat. No help with prolonged medication. Root cause, cure?

I had earlier taken medicine for h-pylori (14 day course) around 6 years back. My problem of gas in stomach is not solved. I have taken pentaprazole for many years and it is of no use. Because of gas i get severe headache, body ache, sore throat. I am also diagnosed with vitamin B 12 , Folic acid and Vitamin D deficiency. I have taken injections for these, but my gas problem,headache, body pain, and sore throat problem is not solved. Now i have been prescribed Nexpro RD 20 for 15 days. What could be the root cause and how to cure it.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

First of all you should have gastroscopy to see stomach condition. Your symptoms can be caused by stomach inflammation, Peptic ulcer or even stomach cancer. B12 and folic acid deficiency can be a part of stomach inflammation (called Addison-Biermer anemia).
Other common reasons of being gaseous are chewing gum, smoking, drinking carbonated drinks, loose dentures, chronic bacterial infection. Inflammatory bowels disease should be also considered.

I suggest you to have gastroscopy done, than stool tests, abdominal CT with oral contrast (enteroclysis).

Hope this will help.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor